# SDR CA960723517

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Hydro Mech Unit
- Condition: Blown Gasket
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT FUEL QUANTITY SHOWED A CONSTANT LOSS OF FUEL. AIRCRAFT DIVERTED. POST FLIGHT INSPECTION CONFIRMED A FUEL LEAK ON #1 ENGINE. FUEL LEAK STOPPED WHEN ENGINE WAS SHUTDOWN. INSPECITON FOUND BLOWN GASKET AT I.D.G. INLET LINE ON HYDRO MECHANICAL UNIT. GASKET REPLACED AND AFTER SERVICEABLE ENGINE AIRCRAFT WAS RETURNED TO SERVICE.
